Finite element approximation of the Cahn-Hilliard equation with degenerate mobility

File Description SizeFormat 
Finite Element Approximation of the Cahn.pdfPublished version1.63 MBAdobe PDFView/Open
Title: Finite element approximation of the Cahn-Hilliard equation with degenerate mobility
Authors: Barrett, JW
Blowey, JF
Garcke, H
Item Type: Journal Article
Content Version: Published version
Issue Date: 10-Dec-1999
Citation: SIAM J NUMER ANAL Vol.( 37 ) No.( 1 ) pp 286 - 318
URI: http://hdl.handle.net/10044/1/1104
Publisher Link: http://dx.doi.org/10.1137/S0036142997331669
ISSN: 0036-1429
Start Page: 286
End Page: 318
Copyright Statement: © 1999 Society for Industrial and Applied Mathematics
Volume: 37
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx